# SDR DHL97726001

- Difficulty date: January 16, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N726DH
- Make and model: Boeing 727228
- Aircraft serial: 20409
- System (JASC): 7997 · Engine Oil System Wiring
- Part: Wire
- Condition: Chafed
- Location: Nr 3 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: M
- Precautionary procedure: E, A

## Discrepancy

JFK - FLT 513 - AT FL 280, S/O NOTED ENGINE NR 3 OIL TEMP INCREASED INTO CAUTION RANGE.  ALT PROCEDURE WAS ACCOMPLISHED, AFTER 15 MNUTES OF OPERATING ABOVE 120 DEGREES, ENGINE NR 3 WAS SHUTDOWN IAW PROCEDURE.  CLEANED WIRE TERMINALS AT GROUNDING STUD AT ENGINE POS 1 O'CLOCK.  FOUND WIRE CHAFING TO PNEUMATIC DUCT AT 12 O'CLOCK POSITION TOP OF ENGINE.  REPOSITIONED WIRE AND OPS CHECK OK.  NO FLUCTUATIONS NOTED AND NO ABNORMAL INCREASE IN OIL TEMP, OPS CHECK OK PER MM 79-34-0. (M)
